RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 1, Pages 132–147 (Mi smj2294)  

This article is cited in 1 scientific paper (total in 1 paper)

The minimality of certain decidability conditions for Boolean algebras

M. N. Leontyevaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Novosibirsk

Abstract: We complete our study of the decidability of Boolean algebras in terms of computability of a certain sequence of canonical ideals. We present a proof of the minimality of the conditions obtained for the decidability of Boolean algebras of all elementary characteristics.

Keywords: Boolean algebra, computable set, computable model, strongly computable model, $n$-computability, decidable model, elementary characteristic of a Boolean algebra, Ershov–Tarski ideal.

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:1, 106–118

Bibliographic databases:

UDC: 510.5+510.6+512.563
Received: 31.05.2011

Citation: M. N. Leontyeva, “The minimality of certain decidability conditions for Boolean algebras”, Sibirsk. Mat. Zh., 53:1 (2012), 132–147; Siberian Math. J., 53:1 (2012), 106–118

Citation in format AMSBIB
\Bibitem{Leo12}
\by M.~N.~Leontyeva
\paper The minimality of certain decidability conditions for Boolean algebras
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 1
\pages 132--147
\mathnet{http://mi.mathnet.ru/smj2294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962194}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 1
\pages 106--118
\crossref{https://doi.org/10.1134/S0037446612010090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303357700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857528418}


Linking options:
  • http://mi.mathnet.ru/eng/smj2294
  • http://mi.mathnet.ru/eng/smj/v53/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Leontieva, “Strong constructivizability of Boolean algebras of elementary characteristic $(\infty,0,0)$”, Algebra and Logic, 53:2 (2014), 119–132  mathnet  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:208
    Full text:60
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021